Compatibility of some theorems of general topology with the axioms of set theory
Doklady Akademii Nauk, Tome 220 (1975) no. 4, pp. 786-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_4_a7,
author = {V. V. Fedorchuk},
title = {Compatibility of some theorems of general topology with the axioms of set theory},
journal = {Doklady Akademii Nauk},
pages = {786--788},
year = {1975},
volume = {220},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_4_a7/}
}
V. V. Fedorchuk. Compatibility of some theorems of general topology with the axioms of set theory. Doklady Akademii Nauk, Tome 220 (1975) no. 4, pp. 786-788. http://geodesic.mathdoc.fr/item/DAN_1975_220_4_a7/